# SDR CALA2019061000918

- Difficulty date: June 8, 2019
- Submitted: June 10, 2019
- Operation: Air carrier
- Aircraft: N428UA
- Make and model: Airbus A320-232
- Aircraft serial: 523
- Aircraft time: 78,952 hours, 30,607 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D5348004220602
- Condition: Corroded
- Location: Frame 68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH CABIN L2 DOOR SILL AFT CORNER FITTING HAS CORROSION AT STR23L FR68 SPEC NO. A3NB-53-3-6222 GEN BY V077960 PER HANGAR NR 929255 7 AT HAECO LCQ HMV VISIT. REMOVED AND REPLACED L2 DOOR SILL LH CABIN AFT CORNER FITTING ST R23L FR63 IAW SRM 51-42-11 BY MECH V914232 INSP BY LC-10 PER HAN GAR NR 9292557 AT HAECO LCQ HMV VISIT.
